# SDR HALA9700299

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Prox Box
- Condition: Failed
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HNL - FLT 10 - SLAT DISAGREE LIGHT CAME ON WITH SLAT IN TAKEOFF POSITION ON APPROACH, THEN WENT BACK TO TAKEOFF.  REMOVED AND REPLACED PROX BOX.  (M)
